# SDR DLL10961816

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1173
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 012
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY LIGHT BATTERY PACK FAILS OPN.  REPLACED BATTERY PACK.
